| Model Number |
134046 |
| Medical Device Problem Code |
Mechanics Altered (2984)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted the photo depicts the distal end of the instrument with a misloaded clip in the jaws.It was reported that the safety interlock deployed prior to all staples firing.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during an open barco (head and neck) procedure for cancer, no clips were able to be fired from the device, the clips were stuck.A new device was used to resolve the issue and complete the case.There was no patient injury.